Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 22, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Nov 11, 2015, 12:14 PM CST for Otoe County, Nebraska. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 11, 2015, 12:14 PM CST (18:14 UTC)
- Expired
- Nov 11, 2015, 12:35 PM CST
- In force
- 21 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Otoe County, NE
The radar
The Omaha radar (KOAX), 71 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 11, 12:19 PM CST | HAIL 1 | Unadilla, NE | 50 TO 60 MPH WINDS ALSO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 11:25 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
419
WFUS53 KOAX 111814
TOROAX
NEC131-111845-
/O.NEW.KOAX.TO.W.0022.151111T1814Z-151111T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1214 PM CST WED NOV 11 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN OTOE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 1245 PM CST
* AT 1214 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR UNADILLA...OR 23 MILES SOUTHEAST OF
LINCOLN...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN OTOE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
OTOE.
THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 481 AND 487.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4063 9634 4078 9629 4078 9604 4061 9629
TIME...MOT...LOC 1814Z 209DEG 23KT 4065 9629
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BOUSTEAD2 follow-up statements
192
WWUS53 KOAX 111820
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1220 PM CST WED NOV 11 2015
NEC131-111845-
/O.CON.KOAX.TO.W.0022.000000T0000Z-151111T1845Z/
OTOE NE-
1220 PM CST WED NOV 11 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR
NORTHWESTERN OTOE COUNTY...
AT 1219 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER UNADILLA...OR 25 MILES EAST OF LINCOLN...MOVING
NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
UNADILLA AND OTOE.
THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 484 AND 487.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4067 9630 4078 9629 4078 9604 4064 9624
TIME...MOT...LOC 1819Z 221DEG 31KT 4069 9623
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BOUSTEAD333
WWUS53 KOAX 111835
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1235 PM CST WED NOV 11 2015
NEC131-111843-
/O.CAN.KOAX.TO.W.0022.000000T0000Z-151111T1845Z/
OTOE NE-
1235 PM CST WED NOV 11 2015
...THE TORNADO WARNING FOR NORTHWESTERN OTOE COUNTY IS CANCELLED...
THE ROTATION WITH THE STORM WHICH PROMPTED THE TORNADO WARNING HAS
WEAKENED...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO AT
TIME TIME. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4067 9630 4078 9629 4078 9604 4064 9624
TIME...MOT...LOC 1832Z 209DEG 23KT 4077 9617
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Nov 11, 11:55 AM CST, 19 minutes earlier.
Area forecast discussion, Nov 11, 11:55 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1155 AM CST WED NOV 11 2015
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 245 AM CST WED NOV 11 2015
MAIN FORECAST CONCERN WILL FOCUS ON NEXT 24 HOURS AS STRONG EARLY
SEASON STORM SYSTEM LIFTS ACROSS THE REGION.
GENERAL FORECAST TRENDS REMAIN ON TRACK THIS MORNING WITH DEEP
SURFACE LOW PRESSURE OVER EAST CENTRAL COLORADO AT 07Z WITH A WARM
FRONT EXTENDING EAST FROM THE LOW INTO FAR NORTHEAST KANSAS AND
SOUTH CENTRAL IOWA. INVERTED TROUGH MEANWHILE STRETCHES ACROSS
EAST CENTRAL NEBRASKA INTO NORTHWEST IOWA. AS SURFACE LOW MOVES
NORTHEAST ALONG THE TROUGH AND DEEPENS A COLD FRONT WILL SWEEP
SOUTH BEHIND THE LOW REACHING FAR SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA BY LATE THIS AFTERNOON. ANY PRECIP IN THE AREA IS EXPECTED
TO GENERALLY BE LIGHT THROUGH THE EARLY MORNING WITH THE CHANCE OF
THUNDERSTORMS INCREASING BY LATE MORNING INTO THE AFTERNOON.
AS THE COLDER AIR SPREADS EAST BEHIND THE FRONT FROM MID TO LATE
AFTERNOON RAIN MAY MIX OR CHANGE TO SNOW IN PARTS OF NORTHEAST
NEBRASKA. SOME LIGHT ACCUMULATIONS LESS THAN AN INCH ARE POSSIBLE
NORTH OF A COLUMBUS TO SIOUX CITY LINE LATE THIS AFTERNOON INTO
THE EARLY EVENING. RAIN AND SNOW WILL MOVE OUT OF THE AREA BY
MIDNIGHT.
STRONG NORTHWEST WINDS WILL BE THE PRIMARY WEATHER FEATURE BEHIND
THE FRONT THIS AFTERNOON AND TONIGHT WITH WIND HEADLINES COVERING
THE FORECAST AREA. WIND GUSTS MAY EXCEED 50 MPH AT TIMES THIS
AFTERNOON INTO THE EVENING WITH SUSTAINED WINDS 30 TO 45 MPH.
WINDS WILL GRADUALLY DECREASE FROM WEST TO EAST LATE TONIGHT BUT
WINDY CONDITIONS WILL REMAIN OVER THE AREA ON THURSDAY.
REMAINDER OF THE PERIOD WILL BE DRY AND COOL WITH A RETURN TO
MILD TEMPERATURES BY THE WEEKEND.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 245 AM CST WED NOV 11 2015
MILD AND DRY OVER THE WEEKEND WITH A CHANCE OF RAIN EARLY NEXT
WEEK AS ANOTHER STRONG SYSTEM MOVES INTO THE REGION. FLOW AT THIS
TIME APPEARS TO BE SPLIT WITH COLDER AIR REMAINING TO THE NORTH.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1141 AM CST WED NOV 11 2015
INTENSE SFC LOW PRESS CURRENTLY SITUATED OVER N-CNTRL KS WILL
QUICKLY LIFT NEWD THIS AFTN AND BE THE FOCUS SCT TSRA OVER
PORTIONS OF ERN NEB THIS AFTN. LATEST SFC OBS INDICATED THAT THE
ASSOCIATED SFC BNDRY WAS NEARLY STATIONARY AND EXTENDED FROM
ABOUT KAXA TO KPTT. IN ADDITION TO THE -TSRA ACTIVITY...STIFF NW
WINDS GUSTING 35-45KT WILL PERSIST INTO EARLY THIS EVENING. AND AT
THIS POINT...DO NOT ANTICIPATE CONDITIONS IMPROVING TO VFR AT ALL
TERMINALS UNTIL EARLY THUR MORNING.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY
FOR NEZ045-052.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
FOR NEZ090>093.
WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY FOR
NEZ053-067-068.
HIGH WIND WARNING UNTIL MIDNIGHT CST TONIGHT FOR NEZ011-012-
015>018-030>034-042>044-050-051-065-066-078-088-089.
IA...HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY
FOR IAZ043-055-056-069.
WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY FOR
IAZ079-080-090-091.
&&
SHORT TERM...FOBERT
LONG TERM...FOBERT
AVIATION...DEEHazardous weather outlook, Nov 11, 11:37 AM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1137 AM CST WED NOV 11 2015 NEZ011-012-015>018-030>034-042>045-050>053-065-066-078-088-089- 120745- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE- 1137 AM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND LAST INTO AT LEAST MID AFTERNOON. A FEW STORMS MAY BE SEVERE IN PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. ALTHOUGH LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS...A FEW TORNADOES WILL BE POSSIBLE MAINLY FROM AROUND NOON TO 3 PM. A HIGH WIND WARNING WILL COVER MUCH OF EASTERN NEBRASKA INTO WEST CENTRAL IOWA THIS AFTERNOON INTO TONIGHT. NORTHWEST WINDS ARE FORECAST TO INCREASE INTO THE 35 TO 45 MPH RANGE...WITH GUSTS OVER 50 MPH POSSIBLE. RAIN COULD MIX WITH OR CHANGE TO SNOW BY MID TO LATE AFTERNOON IN PARTS OF NORTHEAST NEBRASKA...WITH SOME LIGHT ACCUMULATION POSSIBLE. ANY SNOW THAT DOES FALL...WHEN COMBINED WITH THE STRONG WINDS WILL CREATE GREATLY REDUCED VISIBILITIES. SOME LIGHT ACCUMULATIONS OF SNOW COULD OCCUR THIS EVENING NORTH AND NORTHEAST OF OMAHA. A STRONG LOW PRESSURE SYSTEM ROLLING THROUGH SOUTHEAST NEBRASKA AND WESTERN IOWA TODAY AND TONIGHT IS RESPONSIBLE FOR THE WIDE VARIETY OF WEATHER ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS ARE ALSO FORECAST FOR THURSDAY...BUT WILL HOLD IN THE 20 TO 30 MPH RANGE. SOME GUSTS TO 40 MPH APPEAR POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO PASS ALONG ANY SEVERE WEATHER REPORTS... SNOW ACCUMULATIONS OR DAMAGE FROM THE WINDS. IAZ043-055-056-069-079-080-090-091-NEZ067-068-090>093-120745- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1137 AM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT ...TORNADO WATCH 534 IN EFFECT UNTIL 6 PM CST... SCATTERED THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND LAST INTO AT LEAST MID AFTERNOON. A FEW STORMS MAY BECOME TORNADIC IN NATURE IN PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. IN ADDITION TO THE TORNADO THREAT...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE AS WELL. A HIGH WIND WARNING WILL COVER MUCH OF EASTERN NEBRASKA INTO WEST CENTRAL IOWA THIS AFTERNOON INTO TONIGHT. NORTHWEST WINDS ARE FORECAST TO INCREASE INTO THE 35 TO 45 MPH RANGE...WITH GUSTS OVER 50 MPH POSSIBLE. RAIN COULD MIX WITH OR CHANGE TO SNOW BY MID TO LATE AFTERNOON IN PARTS OF NORTHEAST NEBRASKA...WITH SOME LIGHT ACCUMULATION POSSIBLE. ANY SNOW THAT DOES FALL...WHEN COMBINED WITH THE STRONG WINDS WILL CREATE GREATLY REDUCED VISIBILITIES. SOME LIGHT ACCUMULATIONS OF SNOW COULD OCCUR THIS EVENING NORTH AND NORTHEAST OF OMAHA. A STRONG LOW PRESSURE SYSTEM ROLLING THROUGH SOUTHEAST NEBRASKA AND WESTERN IOWA TODAY AND TONIGHT IS RESPONSIBLE FOR THE WIDE VARIETY OF WEATHER ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS ARE ALSO FORECAST FOR THURSDAY...BUT WILL HOLD IN THE 20 TO 30 MPH RANGE. SOME GUSTS TO 40 MPH APPEAR POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO PASS ALONG ANY SEVERE WEATHER REPORTS... SNOW ACCUMULATIONS OR DAMAGE FROM THE WINDS.
In the hours before
Special weather statement, Nov 11, 10:56 AM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1056 AM CST WED NOV 11 2015 NEZ051-053-067-068-111730- CASS NE-OTOE NE-SAUNDERS NE-SARPY NE- 1056 AM CST WED NOV 11 2015 ...SPECIAL WEATHER STATEMENT... AT 1056 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MURDOCK...OR 24 MILES EAST OF LINCOLN...MOVING NORTH AT 50 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRETNA...ASHLAND...SPRINGFIELD...LOUISVILLE...WEEPING WATER...ELMWOOD...GREENWOOD...PALMYRA...CEDAR CREEK...UNADILLA... MURDOCK...OFFUTT AFB...EAGLE...MANLEY...ALVO...MEMPHIS...SOUTH BEND...PLATTE RIVER STATE PARK AND MAHONEY STATE PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 475 AND 484. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 415 AND 435. LAT...LON 4065 9628 4065 9645 4114 9646 4112 9594 TIME...MOT...LOC 1656Z 176DEG 44KT 4090 9623 DEWALD
Special weather statement, Nov 11, 11:24 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1124 AM CST WED NOV 11 2015
NEZ066-068-089-111815-
GAGE NE-LANCASTER NE-OTOE NE-
1124 AM CST WED NOV 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR GAGE...SOUTHEASTERN LANCASTER AND
WEST CENTRAL OTOE COUNTIES UNTIL 1215 PM CST...
AT 1123 AM CST...DOPPLER RADAR WAS TRACKING TWO STRONG
THUNDERSTORMS. THE FIRST WAS LOCATED NEAR NEAR PICKRELL...AND THE
SECOND WAS 3 MILES NORTH OF ODELL. BOTH STORMS WERE MOVING NORTHEAST
AT 40 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...HICKMAN...WYMORE...BENNET...FIRTH...CORTLAND...BLUE
SPRINGS...ODELL...PANAMA...CLATONIA...HALLAM...PICKRELL...ADAMS...
ROCA...SPRAGUE...FILLEY...VIRGINIA...WAGON TRAIN STATE RECREATION
AREA...STAGECOACH STATE RECREATION AREA AND ROCKFORD STATE RECREATION
AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 191.
HIGHWAY 2 IN NEBRASKA NEAR MILE MARKER 472.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 7 AND 51.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4072 9646 4018 9647 4001 9682 4051 9685
4069 9670
TIME...MOT...LOC 1723Z 209DEG 33KT 4039 9668 4010 9680
BOUSTEADSpecial weather statement, Nov 11, 11:26 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 AM CST WED NOV 11 2015
IAZ055-069-NEZ045-051>053-111800-
HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-SAUNDERS NE-
SARPY NE-
1126 AM CST WED NOV 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATTAMIE...
SOUTHWESTERN HARRISON...DOUGLAS...SOUTHEASTERN WASHINGTON...EASTERN
SAUNDERS AND NORTH CENTRAL SARPY COUNTIES UNTIL NOON CST...
AT 1126 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SOUTHWESTERN OMAHA...MOVING NORTH AT 40 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OMAHA...LA VISTA...BLAIR...RALSTON...MISSOURI VALLEY...FORT
CALHOUN...WATERLOO...KENNARD...ELKHORN...MILLARD...BENNINGTON...BOYS
TOWN...WASHINGTON...DESOTO BEND NATIONAL WILDLIFE REFUGE...WILSON
ISLAND STATE PARK AND CHALCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 167.
HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 438 AND 450.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 94 AND 117.
HIGHWAY 92 IN NEBRASKA NEAR MILE MARKER 466.
INTERSTATE 29 BETWEEN MILE MARKERS 71 AND 75.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 450.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
IOWA.
LAT...LON 4119 9599 4119 9635 4152 9629 4157 9615
4155 9588
TIME...MOT...LOC 1726Z 193DEG 35KT 4123 9610
BOUSTEADLocal storm report, Nov 11, 11:32 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1132 AM CST WED NOV 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM HAIL 2 SE BOYS TOWN 41.23N 96.10W
11/11/2015 E0.50 INCH DOUGLAS NE BROADCAST MEDIA
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMSpecial weather statement, Nov 11, 11:51 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1151 AM CST WED NOV 11 2015
NEZ066-068-089-090-111815-
JOHNSON NE-GAGE NE-LANCASTER NE-OTOE NE-
1151 AM CST WED NOV 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...EASTERN
GAGE...SOUTHEASTERN LANCASTER AND WESTERN OTOE COUNTIES UNTIL 1215 PM
CST...
AT 1151 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF DOUGLAS...OR 22 MILES SOUTHEAST OF LINCOLN...
MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SYRACUSE...PALMYRA...STERLING...UNADILLA...DOUGLAS AND BURR.
THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 475 AND 493.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4036 9647 4069 9646 4078 9643 4078 9621
4063 9604
TIME...MOT...LOC 1751Z 206DEG 33KT 4055 9645
BOUSTEADLocal storm report, Nov 11, 11:53 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1153 AM CST WED NOV 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM HAIL 3 E BOYS TOWN 41.26N 96.08W
11/11/2015 E0.50 INCH DOUGLAS NE PUBLIC
HAIL COVERED THE GROUND.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 10:18 AM CST | Special Weather Statement | OAX | Saunders | 42 min |
| Nov 11, 10:53 AM CST | Special Weather Statement | OAX | Saunders | 37 min |
| Nov 11, 10:56 AM CST | Special Weather Statement | OAX | Cass, Sarpy | 34 min |
| Nov 11, 11:24 AM CST | Special Weather Statement | OAX | Gage | 51 min |
| Nov 11, 11:26 AM CST | Special Weather Statement | OAX | Douglas, Washington | 34 min |
| Nov 11, 11:51 AM CST | Special Weather Statement | OAX | Otoe | 24 min |
| Nov 11, 11:59 AM CST | Severe Thunderstorm Warning | OAX | Otoe | 31 min |
| Nov 11, 12:20 PM CST | Special Weather Statement | OAX | Douglas | 25 min |
| Nov 11, 12:21 PM CST | Special Weather Statement | OAX | Washington | 24 min |
| Nov 11, 12:25 PM CST | Severe Thunderstorm Warning | OAX | Cass, Otoe | 35 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.